# SDR 9619211162

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Door 3l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND THREE CRACKS IN DOOR 3L LOWER FORWARD SIDE WEB.  REPAIRED WEB (P/N AEA 0115-1) PER EA 11-106311.
